# SDR DALA2020022861489

- Difficulty date: February 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,587 hours, 15,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT AT DOOR HANDLE DOES NOT ILLUMINATE FOUND CONTACT BROKEN ON SLIDE LIGHT. REPLACED RQ DOOR SLIDE LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
